RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 2, Pages 65–108 (Mi izv621)  

This article is cited in 3 scientific papers (total in 3 papers)

One-dimensional Fibonacci tilings and induced two-colour rotations of the circle

V. G. Zhuravlev

Vladimir State Pedagogical University

Abstract: We study two-colour rotations $S_\varepsilon(a,b)$ of the unit circle that take $x\in[0,1)$ to the point $\langle x+a\tau\rangle$ if $x\in[0,\varepsilon)$ and to $\langle x+b\tau\rangle$ if $x\in[\varepsilon,1)$. The rotations $S_\varepsilon(a,b)$ depend on discrete parameters $a,b\in\mathbb Z$ and a continuous parameter $\varepsilon\in[0,1)$ and we choose $\tau$ to be the golden ratio $\frac{1+\sqrt5}2$. We shall show that the $S_\varepsilon(a,b)$ have an invariance property: the induced maps or first-return maps for $S_\varepsilon(a,b)$ are again two-colour rotations $S_{\varepsilon'}(a',b')$ with renormalized parameters $\varepsilon'\in[0,1)$, $a',b'\in\mathbb Z$. Moreover, we find conditions under which the induced maps $S_{\varepsilon'}(a',b')$ have the form $S_{\varepsilon'}(a,b)$, that is, the $S_\varepsilon(a,b)$ are isomorphic to their induced maps and thus have another property, namely, that of self-similarity. We describe the structure of the attractor $\operatorname{Att}(S_\varepsilon(a,b))$ of a rotation $S_\varepsilon(a,b)$ and prove that the restriction of a rotation to its attractor is isomorphic to a certain family of integral isomorphisms $T_\varepsilon$ obtained by lifting the simple rotation of the circle $S(x)=\langle x+\tau\rangle$. A corollary is the uniform distribution of the $S_\varepsilon(a,b)$-orbits on the attractor $\operatorname{Att}(S_\varepsilon(a,b))$. We find a connection between the measure of the attractor $\operatorname{Att}(S_\varepsilon(a,b))$ and the frequency distribution function $\nu_\varepsilon(\theta_1,\theta_2)$ of points in $S_\varepsilon(a,b)$-orbits over closed intervals $[\theta_1,\theta_2]\subset[0,1)$. Explicit formulae for the frequency $\nu_\varepsilon(\theta_1,\theta_2)$ are obtained in certain cases.

Keywords: Fibonacci tilings, double rotations of the circle, induced and integral maps, frequency distribution.

DOI: https://doi.org/10.4213/im621

Full text: PDF file (850 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:2, 281–323

Bibliographic databases:

Document Type: Article
UDC: 511.218
MSC: 37E10, 37E05, 37B10, 11B85
Received: 20.07.2004
Revised: 03.06.2008

Citation: V. G. Zhuravlev, “One-dimensional Fibonacci tilings and induced two-colour rotations of the circle”, Izv. RAN. Ser. Mat., 74:2 (2010), 65–108; Izv. Math., 74:2 (2010), 281–323

Citation in format AMSBIB
\Bibitem{Zhu10}
\by V.~G.~Zhuravlev
\paper One-dimensional Fibonacci tilings and induced two-colour rotations of the circle
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 2
\pages 65--108
\mathnet{http://mi.mathnet.ru/izv621}
\crossref{https://doi.org/10.4213/im621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675269}
\zmath{https://zbmath.org/?q=an:1196.37073}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74..281Z}
\elib{http://elibrary.ru/item.asp?id=20358716}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 2
\pages 281--323
\crossref{https://doi.org/10.1070/IM2010v074n02ABEH002487}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277164200002}
\elib{http://elibrary.ru/item.asp?id=15324905}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953853355}


Linking options:
  • http://mi.mathnet.ru/eng/izv621
  • https://doi.org/10.4213/im621
  • http://mi.mathnet.ru/eng/izv/v74/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “Bounded remainder sets on the double covering of the Klein bottle”, J. Math. Sci. (N. Y.), 207:6 (2015), 857–873  mathnet  crossref
    2. V. G. Zhuravlev, “Bounded remainder sets”, J. Math. Sci. (N. Y.), 222:5 (2017), 585–640  mathnet  crossref  mathscinet
    3. Gorodetski A., Kleptsyn V., “Synchronization Properties of Random Piecewise Isometries”, Commun. Math. Phys., 345:3 (2016), 781–796  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:273
    Full text:72
    References:27
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019